# SDR MALA964823

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN FFV, A DENT WAS NOTED IN THE FUSELAGE AT STATION X330.0 BELOW STRINGER 18P ON THE LEFT SIDE.  REPAIRS WERE COMPLETED BY INSTALLING A DOUBLER IAW DEHAVILLAND RD8-53-1867.  (M)
